REGISTER TODAY!    

Click the link above, visit  http://msevents.microsoft.com/CUI/EventDetail.aspx?EventID=1032438196&Culture=en-US OR call 1-877-673-8368 and reference the event ID 1032438196

 

Event Date: January 27, 2010

 

Registration: 12:30

 

Event Time: 13:00 – 16:30

 

Event Location:
Microsoft Denver Office
7595 Technology Way, Suite 400 
Denver, CO 80237
(720) 528-1700

 

About the Conference

We invite you to join us for a half day of developer-oriented technical sessions, featuring Windows Azure and Silverlight 3. These exciting technologies enable entirely new types of applications to be built in record time. The event begins in the afternoon with a presentation on building rich internet applications using Silverlight 3 and 4. The presentation will discuss the robust features of Silverlight 3 that help developers to create innovative, compelling cross-platform Internet applications without being limited by HTML and Javascript. The session will help you understand how to build n-tier Rich Internet Applications (RIA) on Silverlight by tapping the power of .NET RIA Services, walking you through an example of building an application from scratch using the pattern run-time components and tools provided by .NET RIA Services. In addition, you will learn about some of the best practices and patterns for building Silverlight applications, and find out how to use Microsoft Expression Blend to get the best productivity between designers and developers using them.

 

The next session provides an overview of the Windows Azure Platform. Windows Azure, Microsoft’s Cloud Computing platform, will be live in production on Jan. 1st 2010.  During this session you will learn all about Windows Azure, its key pieces and how you can leverage your existing developer technology skills (Visual Studio, .NET Framework, ASP.NET) to build cloud-hosted and cloud-aware (hybrid) applications.  The presentation will touch on some scenarios on how government customers are already using cloud services, and other scenarios for you to leverage Windows Azure for your government-centric LOB (Line of Business) applications.  This 75 minute session will have a good mix of demos and slides and will be delivered in a fast-paced style. There will be a 30 minute panel discussion at the end where related technology questions will be answered by the presenters.

 

The sessions will target Developers, Architects and Web designers, be very much demonstration oriented, and will be delivered by seasoned developers with experience in Government and Public Sector. Seize this opportunity to immerse yourself amidst these exciting new technologies!

 

 

Who Should Attend

Developers, Architects, Web Designers and technical managers who wish to get an early look at the next advancement in Software Development. 

 

The Agenda

Time

Session

Duration

Presenter

12:30 – 12:00

Registration

13:00 – 14:15

Building Rich Internet Applications with Silverlight (3 and 4)

90 minutes

James Chittenden

14:15 – 14:30

Break

15 minutes

14:30 – 15:45

Overview of the Windows Azure Platform

75 minutes

Jeet Jagasia

15:45 – 16:00

Break

15 minutes

 

16:00 – 16:30

Panel Discussion

30 minutes

Jeet Jagasia and James Chittenden